# SDR QR9R2025071800001

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9182
- Aircraft time: 3,691 hours
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 5001610311
- Part serial: 002072036
- Condition: Faulty
- Location: Data Recorder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAB BATTERY WOULD NOT STAY CHARGED AFTER BEING REPLACED SEVERAL TIMES. TROUBLESHOOTING REVEALED THE FA5001 CVFDR HAD A CONTINUOUS DRAIN ON ACFT SLAB BATTERY, EVEN WHEN SYSTEM WAS TURNED OFF. REMOVED AND REPLACED CVFDR IAW AMM 31-32-00, 4-1.
